DMGT

ISSN 1234-3099 (print version)

ISSN 2083-5892 (electronic version)

https://doi.org/10.7151/dmgt

Discussiones Mathematicae Graph Theory

IMPACT FACTOR 2018: 0.741

SCImago Journal Rank (SJR) 2018: 0.763

Rejection Rate (2018-2019): c. 84%

Discussiones Mathematicae Graph Theory

PDF

Discussiones Mathematicae Graph Theory  15(1) (1995)   5-10
DOI: 10.7151/dmgt.1001

THE CROSSING NUMBERS OF CERTAIN CARTESIAN PRODUCTS

Marián Klešč

Department of Mathematics, Faculty of Electrical Engineering
Technical University, 04-001 Košice, Slovakia

Abstract

In this article we determine the crossing numbers of the Cartesian products of given three graphs on five vertices with paths.

Keywords: graph, drawing, crossing number, path, Cartesian product

1991 Mathematics Subject Classification: 05C10, 05C38

References

[1] L. W. Beineke, R. D. Ringeisen, On the crossing numbers of producs of cycles and graphs of order four, J. Graph Theory 4 (1980) 145-155, doi: 10.1002/jgt.3190040203.
[2] S. Jendrol', M.   Ščerbovâ, On the crossing numbers of   Sm ×Pn   and   Sm ×Cn,   Casopis pro pestováni matematiky 107 (1982) 225-230.
[3] M. Klešč, On the crossing numbers of Cartesian products of stars and paths or cycles, Mathematica Slovaca 41 (1991) 113-120.
[4] M. Klešč, The crossing numbers of products of paths and stars with 4-vertex graphs, J. Graph Theory 18 (1994) 605-614.